# SDR CA070502013

- Difficulty date: June 3, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 185A
- Aircraft time: 4,955 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 051010551
- Condition: Broken
- Location: Rudder Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE BOLT THAT ATTACHES THE LT FORWARD RUDDER CABLE TO THE RUDDER PEDAL SETUP WAS ORIGINALLY TOO TIGHTLY DONE UP. THE CABLE ATTACHMENT FORK WAS NOT ABLE TO MOVE FREELY ON END, IN THE FORK, AND BREAK UNDER LOAD.  (TC NR 20070502013)
